Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 3:02 PM EDT for Johnson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 3:02 PM EDT (19:02 UTC)
- Expired
- Jul 3, 2012, 3:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WWUS82 KFFC 031902
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT TUE JUL 3 2012
GAZ074-085-031930-
302 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
AND JOHNSON COUNTIES UNTIL 330 PM EDT...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRINGLE...MOVING SOUTH AT 5 MPH.
IN ADDITION TO FREQUENT LIGHTNING...THIS STORM HAS THE POTENTIAL TO
PRODUCE PEA SIZED HAIL...AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE RIDDLEVILLE...DAVISBORO...
HARRISON...NEW HOME...DONOVAN...KITE...WRIGHTSVILLE AND PRINGLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8245 3269 8250 3266 8249 3265 8251
3272 8290 3302 8276 3300 8255 3295 8254
3292 8251 3282 8252 3276 8244
TIME...MOT...LOC 1902Z 017DEG 5KT 3283 8259
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 3, 2:09 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EDT TUE JUL 3 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 258 AM EDT TUE JUL 3 2012/ AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS VERIFY. BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED. THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM BACK TO THE MID 90S. /17 DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 73 96 / 30 30 30 40 ATLANTA 76 94 76 95 / 30 30 30 40 BLAIRSVILLE 69 91 68 91 / 30 30 30 30 CARTERSVILLE 69 95 69 96 / 30 30 30 40 COLUMBUS 76 96 75 94 / 30 30 30 50 GAINESVILLE 74 94 74 93 / 30 30 30 40 MACON 74 97 72 96 / 30 30 30 50 ROME 69 96 70 97 / 30 30 30 40 PEACHTREE CITY 69 95 69 93 / 30 30 30 50 VIDALIA 75 96 75 95 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT TUE JUL 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 2:17 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUL 3 2012
GAZ047-048-031845-
217 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON AND NEWTON
COUNTIES UNTIL 245 PM EDT...
AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON AND NEWTON COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE GUM CREEK...WALNUT GROVE...JERSEY...BRICK
STORE...STARRSVILLE...ALMON...PORTERDALE...OXFORD...COVINGTON AND
SOCIAL CIRCLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3363 8366 3359 8369 3356 8368 3351 8392
3365 8394 3367 8392 3371 8393 3371 8391
3374 8391 3376 8394 3380 8374
TIME...MOT...LOC 1817Z 357DEG 3KT 3368 8383Special weather statement, Jul 3, 2:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT TUE JUL 3 2012
GAZ046>049-031915-
239 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 315 PM EDT...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JERSEY TO HERNDONVILLE THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 315 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GUM CREEK...
BIG HAYNES CREEK PARK...HERNDONVILLE...YOUTH...WALNUT GROVE...
PANNELL...MONROE...JERSEY...BETWEEN...RUTLEDGE...HARD LABOR CREEK
STATE PARK...BRICK STORE...EBENEZER AND SOCIAL CIRCLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3373 8352 3356 8358 3362 8389 3377 8401
3379 8398 3387 8383
TIME...MOT...LOC 1839Z 300DEG 2KT 3371 8381 3369 8367Special weather statement, Jul 3, 2:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT TUE JUL 3 2012
GAZ052-031915-
250 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HEARD
COUNTY UNTIL 315 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS HEARD COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FROLONA...FRANKLIN...WARESVILLE...TEXAS...
NORTHERN PORTIONS OF WEST POINT LAKE...AND GLENN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3332 8527 3337 8506 3320 8499 3317 8508
3319 8510 3318 8511 3316 8513 3312 8524
TIME...MOT...LOC 1850Z 346DEG 3KT 3326 8514Special weather statement, Jul 3, 2:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE JUL 3 2012
GAZ076-031915-
252 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 315 PM EDT...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE GRANGE...STELLAVILLE...STAPLETONS CROSSROADS...
MATTHEWS...WRENS...STAPLETON...MOXLEY...WADLEY...BARTOW AND
LOUISVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3286 8229 3285 8231 3286 8252 3292 8251
3295 8254 3302 8255 3303 8259 3311 8260
3318 8256 3329 8230 3327 8226 3314 8226
3308 8228 3293 8227
TIME...MOT...LOC 1852Z 356DEG 2KT 3305 8246Special weather statement, Jul 3, 2:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT TUE JUL 3 2012
GAZ023>025-027-031930-
257 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MADISON...
BANKS...HALL AND JACKSON COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GILLSVILLE TO NICHOLSON...MOVING SOUTHEAST
AT 15 MPH.
IN ADDITION TO FREQUENT LIGHTNING...THESE STORMS HAVE THE POTENTIAL
TO PRODUCE PEA SIZED HAIL...AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON...BANKS...HALL AND JACKSON COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE APPLE
VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...HOLLINGSWORTH...
MAYSVILLE...LULA...GILLSVILLE...NICHOLSON. ..PINEFIELD
CROSSROADS...CENTER...HOMER...SANFORD...FIVE POINTS...NEESE AND ILA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3446 8345 3434 8338 3433 8339 3428 8335
3408 8323 3404 8350 3412 8360 3431 8376
3446 8377 3446 8363 3444 8362 3446 8358
TIME...MOT...LOC 1857Z 312DEG 13KT 3433 8362 3415 8344Special weather statement, Jul 3, 3:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT TUE JUL 3 2012
GAZ074-085-031930-
302 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
AND JOHNSON COUNTIES UNTIL 330 PM EDT...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRINGLE...MOVING SOUTH AT 5 MPH.
IN ADDITION TO FREQUENT LIGHTNING...THIS STORM HAS THE POTENTIAL TO
PRODUCE PEA SIZED HAIL...AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE RIDDLEVILLE...DAVISBORO...
HARRISON...NEW HOME...DONOVAN...KITE...WRIGHTSVILLE AND PRINGLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8245 3269 8250 3266 8249 3265 8251
3272 8290 3302 8276 3300 8255 3295 8254
3292 8251 3282 8252 3276 8244
TIME...MOT...LOC 1902Z 017DEG 5KT 3283 8259The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 3, 2:17 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Jul 3, 2:39 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Jul 3, 2:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 33 min |
| Jul 3, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 52 min |
| Jul 3, 3:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jul 3, 3:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jul 3, 3:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 3, 3:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jul 3, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 28 min |
| Jul 3, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 23 min |
| Jul 3, 3:38 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jul 3, 3:42 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 3, 3:44 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 52 min |
| Jul 3, 3:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jul 3, 3:57 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 4:07 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 3, 4:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin | 13 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 40 min |
| Jul 3, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Jul 3, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 3, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jul 3, 4:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 38 min |
| Jul 3, 4:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 3, 4:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 3, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 3, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jul 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 28 min |
| Jul 3, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 42 min |
| Jul 3, 5:22 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 36 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Jul 3, 5:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 48 min |
| Jul 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 44 min |
| Jul 3, 5:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 27 min |
| Jul 3, 6:05 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Jul 3, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 53 min |
| Jul 3, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jul 3, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry | 41 min |
| Jul 3, 6:36 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 24 min |
| Jul 3, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 43 min |
| Jul 3, 6:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 49 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 3, 7:12 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 3, 7:28 PM EDT | Special Weather Statement | FFC | Lee | 32 min |
| Jul 3, 7:38 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 37 min |
| Jul 3, 7:49 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jul 3, 7:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler, Wilcox | 32 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.